# SDR AU960783

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172D
- Engine: Cont O300C
- Propeller: Mcauly 1C172EM
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Block
- Part number: 0512122
- Condition: Corroded
- Location: Attach Fitting S
- Component: Cessna
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CENTRE WING SPAR BEARING BLOCK CONTAINS SEVERE INTERGRANNULAR  EXFOLIATION CORROSION
